Spectral criteria for the stability of solutions of linear differential equations with periodic coefficients
Doklady Akademii Nauk, Tome 149 (1963) no. 2, pp. 260-263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_2_a10,
author = {Z. I. Rekhlitskii},
title = {Spectral criteria for the stability of solutions of linear differential equations with periodic coefficients},
journal = {Doklady Akademii Nauk},
pages = {260--263},
year = {1963},
volume = {149},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a10/}
}
TY - JOUR AU - Z. I. Rekhlitskii TI - Spectral criteria for the stability of solutions of linear differential equations with periodic coefficients JO - Doklady Akademii Nauk PY - 1963 SP - 260 EP - 263 VL - 149 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a10/ LA - ru ID - DAN_1963_149_2_a10 ER -
Z. I. Rekhlitskii. Spectral criteria for the stability of solutions of linear differential equations with periodic coefficients. Doklady Akademii Nauk, Tome 149 (1963) no. 2, pp. 260-263. http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a10/